MAUDE Adverse Event Report: BECTON DICKINSON MEDICAL SYSTEMS INTEGRA PRECISIONGLIDE; SYRINGE, ANTISTICK

BECTON DICKINSON MEDICAL SYSTEMS INTEGRA PRECISIONGLIDE; SYRINGE, ANTISTICK
Catalog Number 305270
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/25/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Event or Problem Description
It was reported that the bd syringe integra 3ml w/ndl 25x1 rb had leakage at the luer connection.The following information was provided by the initial reporter: material # 305270 lot # 1315713.It was reported by customer that the medication leaked out of the syringe at the tru-lok connection with the needle and onto the skin.Verbatim: rcc received a complaint via email.Patient self-administers cyanocobalamin (b-12) using the bd integra syringe with pre-attached bd precision glide needle.During administration, the medication leaked out of the syringe at the tru-lok connection with the needle and onto the skin.Administration was stopped, but patient is uncertain how much of the dose was actually injected.Package, syringe, and needle are all available upon request.
 
Additional Manufacturer Narrative
(b)(4)- supplemental mdr - leakage at luer connection.One sample of a 3ml integra syringe with a 25x1¿ needle (part number 305270, batch 1315713) was received and evaluated.The syringe and needle were received in an unsealed package and inspected with no defects observed.The needle cannula remained securely attached to the hub, and leak testing confirmed that neither the needle nor the syringe leaked.The plunger rod was fully depressed, and the needle retracted as designed.The accompanying photo showed one loose syringe next to the packaging, with the syringe empty and the shield partially filled with an unknown red fluid.The reported defect could not be confirmed based on the photo provided.It is recommended to hand-tighten the needle onto the syringe prior to use to ensure secure attachment.Furthermore, a device history record review was completed for provided lot number 1315713.A review showed no rejected inspections or quality issues during the production that could have contributed to the reported defect.Complaints received for this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored monthly.Our business team regularly reviews the collected data for identification of emerging trends.
 
Event or Problem Description
No additional information was provided.

Brand Name
INTEGRA PRECISIONGLIDE
Common Device Name
SYRINGE, ANTISTICK
Manufacturer (Section D)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
Manufacturer (Section G)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key22007046
Report Number1213809-2025-00336
Device Sequence Number20172208
Product Code MEG
UDI-Device Identifier30382903052708
UDI-Public(01)30382903052708(10)1315713
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K011103
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number305270
Device Lot Number1315713
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/25/2025
Supplement Date Received by Manufacturer07/10/2025
Initial Report FDA Received Date05/12/2025
Supplement Report FDA Received Date07/17/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/11/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown